Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a related function theorem


Author: E. B. Leach
Journal: Proc. Amer. Math. Soc. 14 (1963), 687-689
MSC: Primary 46.45; Secondary 26.55
DOI: https://doi.org/10.1090/S0002-9939-1963-0154094-9
MathSciNet review: 0154094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.45, 26.55

Retrieve articles in all journals with MSC: 46.45, 26.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0154094-9
Article copyright: © Copyright 1963 American Mathematical Society